Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Smooth actions of $R^n$


Author: Sol Schwartzman
Journal: Proc. Amer. Math. Soc. 134 (2006), 379-384
MSC (2000): Primary 37A15, 37C40
Published electronically: September 21, 2005
MathSciNet review: 2176005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a smooth action of $R^n$ on a $k$-dimensional differentiable manifold $M^k$, for each $0\le r\le k$ we associate with ``almost all" oriented orbits of dimension $r$ an element of $H_r(M^k,R)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37A15, 37C40

Retrieve articles in all journals with MSC (2000): 37A15, 37C40


Additional Information

Sol Schwartzman
Affiliation: Department of Mathematics, University of Rhode Island, Kingston, Rhode Island 02881

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08195-5
PII: S 0002-9939(05)08195-5
Received by editor(s): March 15, 2004
Published electronically: September 21, 2005
Communicated by: Michael Handel
Article copyright: © Copyright 2005 American Mathematical Society